EconPapers    
Economics at your fingertips  
 

On estimation of delay location

Alexander Gushchin and Uwe Küchler ()

Statistical Inference for Stochastic Processes, 2011, vol. 14, issue 3, 273-305

Keywords: Affine stochastic delay differential equation; Bayes estimator; Fractional Brownian motion; Local asymptotic normality; Maximum likelihood estimator; Regular variation; Stationary Gaussian process; 62M09; 34K50; 60G10; 60G30; 62F12 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11203-011-9060-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:14:y:2011:i:3:p:273-305

Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2

DOI: 10.1007/s11203-011-9060-4

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin

More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sistpr:v:14:y:2011:i:3:p:273-305